| Model Number |
R1054655TP |
| Medical Device Problem Codes |
Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a check circuit error code was found during preventative maintenance on a trilogy 100 device.The device was not in use on a patient at the time of the occurrence.The trilogy 100 device was evaluated at the manufacturer service center.During the evaluation it was noted that the error code, check circuit (e-0291) was observed in the device's error log.The manufacturer service technician further evaluated and determined the error code was generated due to the sensor printed circuit assembly (pca) board.In conclusion, the device's sensor pca board was replaced to address the issue.The root cause is confirmed at this time.Additionally, during the service of the device, the pollen filter was replaced for preventative maintenance unrelated to the reportable issue.